m+Medelevator.RU
← Поиск публикаций
Pediatric dermatology · 2002

Sensitization to para-phenylenediamine from a streetside temporary tattoo.

Клинический случайСтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Marcoux Danielle, Couture-Trudel Pierre-Marc, Riboulet-Delmas Gisèle, Sasseville Denis

Аннотация

"Temporary" henna tattoos (skin painting or pseudotattooing) are in vogue among American and European youngsters, particularly when vacationing. A 17-year-old girl presented with a severe contact dermatitis of her scalp and face after having dyed her hair with a permanent oxidative hair dye. She denied previous use of oxidative hair dye. Eight months earlier she had a "temporary" henna tattoo applied on her shoulder by a transient artist in downtown Montreal and developed an acute, erythematous, edematous eruption that resolved with residual, prolonged hyperpigmentation. As henna tattooing is a lengthy and tedious procedure, para-phenylenediamine (PPD) may be added to the mixture to accelerate the process, to darken, and to give more precision to the design. This short-lived fad can have longer-term sequelae then expected, ranging from postinflammatory hyperpigmentation of the tattoo site to permanent sensitization to PPD and related compounds.

Предметные рубрики MeSH